Über die Grundlösung bei parabolischen Gleichungen

E., Rothe

Mathematische Zeitschrift (1931)

  • Volume: 33, page 488-504
  • ISSN: 0025-5874; 1432-1823

How to cite


Rothe, E.,. "Über die Grundlösung bei parabolischen Gleichungen." Mathematische Zeitschrift 33 (1931): 488-504. <http://eudml.org/doc/168284>.

author = {Rothe, E.,},
journal = {Mathematische Zeitschrift},
keywords = {differential equations},
pages = {488-504},
title = {Über die Grundlösung bei parabolischen Gleichungen},
url = {http://eudml.org/doc/168284},
volume = {33},
year = {1931},

AU - Rothe, E.,
TI - Über die Grundlösung bei parabolischen Gleichungen
JO - Mathematische Zeitschrift
PY - 1931
VL - 33
SP - 488
EP - 504
KW - differential equations
UR - http://eudml.org/doc/168284
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.